# SDR ASOA2015111414060

- Difficulty date: November 14, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 356
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STR 25R HAS CORROSION AT APPROXIMATELY FS356.00, LONGERON FS333.00-364, FOUND DURING ACCESS FOR FS 364.00 FRAME REPAIR.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01. REMOVED CORROSION FOUND TO BE OUT OF ALLOWBLE DAMGE LIMITS OF SRM 53-21-23-101-003-A01 AND SRM 53-21-03-11-006-A01, SERVERE CORROSION.  R & R LONGERON IAW SRM 51-42-06-001-001-A01 AND DWG SH 670-320-50.
